MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035; PTA BALLOON DILATATION CATHETER
Catalog Number U3513032
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 035 pta balloon catheter.During the checking process, it was reported that the material information mentioned in the label was wrong.There was no reported patient injury.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 035 pta balloon catheter.During the process of sending the bill to hospital billing after the material had been used, when all the necessary information was being gathered, when all the necessary information was being gathered it was noted the material information mentioned in the label was wrong.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was not returned for evaluation, two photos were provided for review.The first provided photo shows the actual product labeling applied at the manufacturing facility containing all correct product information for lot cmjs0129 and product code u3513032.The other provided photo shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains the correct lot number cmjs0129, but the incorrect product code linked to this lot of u35130325.The correct product code for lot cmjs0129 is the code in the actual product labeling sticker of u3513032.Therefore, the investigation is confirmed for the reported labeling problem as the national label applied by the bd brazil distribution center contained incorrect product information.No issues were noted to the labeling applied at the manufacturing facility.The root cause was determined to be a failure in the nationalization labeling process at the bd brazil distribution center, and no failure was identified with the device labeling applied at the manufacturing location.Labeling review: the ultraverse 035 label document was reviewed.The first provided photo shows the actual product labeling applied at the manufacturing facility containing all correct product information per this document for lot cmjs0129 and product code u3513032.The second provided photo shows the nationalization labeling that is applied at the bd brazil distribution center prior to release in brazil.This label contains the correct lot number cmjs0129, but the incorrect product code of u35130325.The correct product code for lot cmjs0129 is the code in the actual product labeling sticker of u3513032.This nationalization label is added to provide product information in the national language.The product information included on this label was incorrect and does not match the actual provided product information on the manufacturing product label.B5, d4 (unique identifier (udi) #), g2, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22663519
Report Number2020394-2025-01151
Device Sequence Number19752237
Product Code LIT
UDI-Device Identifier00801741091667
UDI-Public(01)00801741091667(11)240513(17)270430(10)CMJS0129
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberU3513032
Device Lot NumberCMJS0129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown